# SDR 98ZZZX1245

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510SD
- Make and model: Cessna 650
- Aircraft serial: 6500161
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Part number: 762811
- Condition: Failed
- Location: Blower Vane Assy
- Component: 99101135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER BECAME NOISY. FOUND 5 EACH FAN BLADES MISSING (P/N 2100900-25).  REMOVED BLOWER FROM AUX HEATER (P/N 6214434-53).  FOUND BLADES IN AUX HEATER, ALSO FOUND AIRFLOW SWITCH VANE.  SUSPECTED THE VANE CAME OFF THE AIRFLOW SWITCH ASSY CAUSING THE BLADES TO BREAK OFF OF THE FAN/BLOWER ASSY.  SUBMITTER STATED THE VANE TO SWITCH ATTACHMENT SHOULD BE OF A BETTER/STRONGER DESIGN.
